MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 381134
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that water drop-like foreign matter was found on the bd angiocath¿ iv catheter.There was no report of exposure, injury, or medical intervention.
 
Additional Manufacturer Narrative
Bd was able to verify the presence of silicone drops on the catheter of the returned samples.It should be noted that this silicone does not cause damage to the user and is used to aid in the slippage of the catheter during venipuncture.The root cause of this on the catheter is caused by the excessive amount of silicone that is dispensed during the catheter siliconization process.Dhr review: a review of the device history record was completed for (b)(4), lot 4300253 manufactured from 06-nov-14 to 10-nov-14 in acam04 machine used in claimed lot 4310397.This lot was reviewed regarding the tests of ¿foreign matter/visible silicone¿ and were not evidenced records that could lead to the claimed defect.Qn/ ncmr review: there are no quality notification (qn) or nonconformity report of ¿foreign matter/visible silicone¿ or anything that could lead to this complaint.Unplanned maintenance: the corrective maintenance history in the manufacturing period of the assembly lot involved in this complaint was evaluated and no records were found related to this issue.A corrective action project has been initiated to investigate the issue.(b)(4).
 
Event or Problem Description
It was reported that water drop-like foreign matter was found on the bd angiocath iv catheter.There was no report of exposure, injury, or medical intervention.

Brand Name
BD ANGIOCATH¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
MDR Report Key7975013
Report Number9610048-2018-00159
Device Sequence Number19115617
Product Code FOZ
UDI-Device Identifier30382903811343
UDI-Public30382903811343
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2019
Device Catalogue Number381134
Device Lot Number4310397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;